Feeling fed up

Hi all, I'm going through a traumatic time at the moment, this has sent my anxiety through the roof! I was put back in my meds three days ago and due to see a councillor tomorrow. I'm getting lots of symptoms, chest pain, short of breath, tingling face and hands, feeling weak, hot and cold, shakey, like I can't see but I can ( if that makes sense) feeling really dizzy a lot of the time too, also like a burning rush through my chest/ribs.I'm getting really fed up of it now, if I'm sat down I dive off the setee because I'm so scared that something bad is happening, my vision is sometimes blurred, hope someone can help x

1 Reply

  • Hi dizzychar.

    As you know if you have to start taking your medication again it takes time to get back in your system.I can understand how you feel,try and find something to take your mind off anxiety I know its hard.It is just that the symptoms are so real and frightening,I hope you are able to settle down soon.

    Take care Kenny-w

You may also like...